# SDR AALA202305150574

- Difficulty date: May 4, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,795 hours, 15,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN INTERCOSTAL, ADJACENT TO LAVATORY MOUNT, LOCATED AT BS 947 PLUS 2 INCHES AND RBL 26. REPLACE INTERCOSTAL PER AARD 53-00-05-1.
